MAUDE Adverse Event Report: HANGZHOU BEVER MEDICAL DEVICES CO., LTD. BD INTERMITTENT CATHETER

HANGZHOU BEVER MEDICAL DEVICES CO., LTD. BD INTERMITTENT CATHETER
Catalog Number BUC14F
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that member of their medical center team had pointed out an issue: there was conflicting product size information listed on intermittent catheter strip.
 
Event or Problem Description
It was reported that member of their medical center team had pointed out an issue: there was conflicting product size information listed on intermittent catheter strip.Per customer via email on 16jan2025.Per customer, it was reported that defective product was brought to the attention of the warehouse staff and no patient was involved.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was initially reported in error as this event is not reportable.Therefore, this report is being submitted as additional information.The reported event is inconclusive.Visual: received 3 photo samples: first photo sample shows top view of 2 catheters die by side within closed packaging second photo samples hows top view of product packaging and 2 catheters within closed packaging.Catheter packaging on the left shows clear side of packaging with catheter enclosed.Catheter packaging on the right shows top view of catheter product information on packaging.Third photo sample shows two catheters product packaging indicating the following: the photo samples have different lot number and different sizes therefore cannot be determined if they are from the same package.No actions can be taken at this time since a root cause was not identified.Dhr review did not show any problems or conditions that would have contributed to the reported event.Labelling review is not required as labelling would not have prevented the reported event.Correction- b, d, e, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BD INTERMITTENT CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
HANGZHOU BEVER MEDICAL DEVICES CO., LTD.
no. 8-1, longquan road
cangqian town, yuhang district
hangzhou, zhejiang 31112 1
CH  311121
MDR Report Key21080127
Report Number1018233-2024-08572
Device Sequence Number8386150
Product Code GBM
UDI-Device Identifier06948796203943
UDI-Public(01)06948796203943(11)240506(17)271231(10)A19706
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111405
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
Report Date (Section F) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBUC14F
Device Lot NumberA19706
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/16/2024
Event Location Other
Date Report to Manufacturer01/16/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale